# SDR ASOA2013051503549

- Difficulty date: April 8, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,009 hours, 17,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FLOOR SUPPORT IS CORRODED AT FS 285 APPROX.  BLENDED CORROSION DAMAGE IAW SRM 51-21-06-001-001-A01.  REPAIRED IAW REO 670-53-21-139.
